# SDR COMA0560388

- Difficulty date: July 10, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 28,598 hours, 27,315 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Dc Buss
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5607- DC BUSS 2 CAUTION MESSAGE.  CND, SYSTEM OPERATIONAL CHECKS NORMAL.
